Jump to content
CrazyBoards.org

Seroquel (Quetipinne) Decreased Dose and Vivid Hallucinations..HELP


Recommended Posts

My doctor decreased my seroquel by half when I stopped taking it for two weeks, when he found out eventually. It was hard at the beginning to take it but then made my mind and I said I want to get back on it. It was 400mg when he decreased the dosage and he was planning to increase it back to 800mg but he changed his mind. At the moment I started getting hallucinations and hearing voices and it's getting bad as we speak plus since I am not having a proper manic episode he thinks I am faking it to get back on my old dose. My mood is not really a problem at the moment anyway I already take mood stabilizers so but it is pretty wild. I do have Bipolar Type 1 by the way...

 

Why I am experiencing hallucinations when I am not fully manic (is it the seroquel decrease and the fact I am on mood stabilizers)?

Edited by StJimmy9151
Link to comment
Share on other sites

Guest
This topic is now closed to further replies.
 Share

×
×
  • Create New...